Nuclear dimension of simple stably projectionless C*-algebras

Castillejos, J. and Evington, S. (2020) Nuclear dimension of simple stably projectionless C*-algebras. Analysis and PDE, 13(7), pp. 2205-2240. (doi: 10.2140/apde.2020.13.2205)

[img] Text
199215.pdf - Accepted Version



We prove that Z-stable, simple, separable, nuclear, nonunital C∗-algebras have nuclear dimension at most 1. This completes the equivalence between finite nuclear dimension and Z-stability for simple, separable, nuclear, nonelementary C∗-algebras.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Castillejos-Lopez, Jorge and Evington, Dr Samuel
Authors: Castillejos, J., and Evington, S.
College/School:College of Science and Engineering
College of Science and Engineering > School of Mathematics and Statistics
Journal Name:Analysis and PDE
Publisher:Mathematical Sciences Publishers
ISSN (Online):1948-206X
Copyright Holders:Copyright © 2020 Mathematical Sciences Publishers
First Published:First published in Analysis and PDE 13(7):2205–2240
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher

University Staff: Request a correction | Enlighten Editors: Update this record

Project CodeAward NoProject NamePrincipal InvestigatorFunder's NameFunder RefLead Dept
301348von Neumann techniques in C*- algebras and dynamicsStuart WhiteEngineering and Physical Sciences Research Council (EPSRC)EP/R025061/1M&S - Mathematics